# SDR REXA2020009160647

- Difficulty date: September 9, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 27,333 hours, 18,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR AFT PASSENGER EMERGENCY EXIT LIGHT INOP.  REPLACED RT EXTERIOR AFT PASSENGER EMERGENCY EXIT LIGHT BULB, IAW CRJ 900 AMM 33-51-15.  OPS CHECK GOOD.
